The standard sign conjecture on algebraic cycles: The case of Shimura varieties

Sophie Morel, Junecue Suh

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We show how to deduce the standard sign conjecture (a weakening of the Künneth standard conjecture) for Shimura varieties from some statements about discrete automorphic representations (Arthur's conjectures plus a bit more).We also indicate what is known (to us) about these statements.

Original languageEnglish (US)
Pages (from-to)139-151
Number of pages13
JournalJournal fur die Reine und Angewandte Mathematik
Volume2019
Issue number748
DOIs
StatePublished - Mar 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The standard sign conjecture on algebraic cycles: The case of Shimura varieties'. Together they form a unique fingerprint.

  • Cite this